Scottish Championship Race Day | Sunday 16th September 2018

| Event | Championship | Sign On | Scrutineering | Session | Start | Finish | Period | Drivers Briefing |
|-------------|---|-------------------|---------------|------------------------|-------|--------|--------|------------------|
| Q1 | SMTA Hot Hatch & Fiesta Championship | 07:45 | 07:45 - 08:15 | Qualifying 10 min | 08:35 | 08:45 | 00:10 | 09:15 |
| Q2 | Celtic Speed MINI Cooper Cup | 08:00 | 08:00 - 08:30 | Qualifying 10 min | 08:55 | 09:05 | 00:10 | 09:40 |
| Q3 | Scottish Legends Championship | 08:15 | 08:15 - 08:45 | Familiarisation 10 min | 09:10 | 09:20 | 00:10 | 10:05 |
| Q4 | Scottish Formula Ford Championship | 08:30 | 08:30 - 09:00 | Qualifying 10 min | 09:30 | 09:40 | 00:10 | 10:30 |
| Q5 | Scottish Classic Sports & Saloon Championship | 08:45 | 08:45 - 09:15 | Qualifying 10 min | 09:45 | 09:55 | 00:10 | 10:55 |
| Q6 | Formula Junior Trophy | 09:00 | 09:00 - 09:30 | Qualifying 10 min | 10:05 | 10:15 | 00:10 | 11:20 |
| Q7 | Scottish Saloons & Sportscar Championship | 09:15 | 09:15 - 09:45 | Qualifying 10 min | 10:20 | 10:30 | 00:10 | 11:45 |
| Race 1 | SMTA Fiesta & Hot Hatch / BMW Championship in association w | vith Aford Awards | | (1st Race) 12 Laps | 10:40 | 10:55 | 00:15 | |
| Race 2 | Celtic Speed MINI Cooper Cup | | | (1st Race) 9 Laps | 11:05 | 11:20 | 00:15 | |
| Race 3 | Scottish Legends Championship | | | (Heat 1) 8 Laps | 11:30 | 11:40 | 00:10 | |
| Race 4 | Scottish Formula Ford Championship | | | (1st Race) 12 Laps | 11:50 | 12:05 | 00:15 | |
| Race 5 | Scottish Classic Sports & Saloon Championship | | | (1st Race) 12 Laps | 12:15 | 12:30 | 00:15 | |
| | | | | | | | | |
| Lunch Break | | | | | 12:30 | 13:30 | 01:00 | |

| Lunch Break | 12:30 | 13:30 | 01:00 |
|--|-------|-------|-------|
| Broom Hall & Driving Scotland Parade | 12:40 | 12:50 | |
| Formula Junior Trophy - Cars to grid | 13:00 | | |
| Formula Junior Trophy - Public grid walk | 13:05 | 13:25 | |

| Race 6 | Formula Junior Trophy | (1st Race) 12 Laps | 13:30 | 13:45 | 00:15 |
|---------|---|--------------------|-------|-------|-------|
| Race 7 | Scottish Saloons & Sportscar Championship | (1st Race) 12 Laps | 13:55 | 14:10 | 00:15 |
| Race 8 | SMTA Fiesta & Hot Hatch / BMW Championship in association with Aford Awards | (2nd Race) 12 Laps | 14:20 | 14:35 | 00:15 |
| Race 9 | Celtic Speed MINI Cooper Cup | (2nd Race) 9 Laps | 14:45 | 15:00 | 00:15 |
| Race 10 | Scottish Legends Championship | (Heat 2) 8 Laps | 15:10 | 15:20 | 00:10 |
| Race 11 | Scottish Formula Ford Championship | (2nd Race) 12 Laps | 15:30 | 15:45 | 00:15 |
| Race 12 | Scottish Classic Sports & Saloon Championship | (2nd Race) 12 Laps | 15:55 | 16:10 | 00:15 |
| Race 13 | Formula Junior Trophy | (2nd Race) 12 Laps | 16:20 | 16:35 | 00:15 |
| Race 14 | Scottish Saloons & Sportscar Championship | (2nd Race) 12 Laps | 16:45 | 17:00 | 00:15 |
| Race 15 | Celtic Speed MINI Cooper Cup | (3rd Race) 9 Laps | 17:10 | 17:25 | 00:15 |
| Race 16 | Scottish Legends Championship | (Final) 10 Laps | 17:35 | 17:50 | 00:15 |

 $^{^{*}}$ Scrutineering will be available on Saturday 15th September from 2pm

PLEASE ADHERE TO SIGN-ON TIMES.

All drivers must attend the drivers briefings at the time specified for their championship. These briefings will be held in the media room located next to race control. All times are provisional & may be changed. It is the competitors responsibility to watch the progress of the meeting and listen to paddock announcements.

